# SDR SWIA202053415

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724-785.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL IS PITTED AND CORRODED FS 724.00 THRU FS 785.15.  C-CHECK RO 10/16/2020.  REPLACED WITH NEW RT SIDE SEAT RAIL FROM FS 724-FS 785.15, REF CRJ-700 AMM.
